# SDR SIMA20150531003

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 27,558 hours, 23,322 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF RECEIVED LG AIR & GND FAIL ON EICAS, FOLLOWED BY ENG 1, 2 REV DISAGREE.  RETURNED FOR NORMAL LANDING.  PERFORMED FIM TASKS 32-63-00-810-804-A & 32-63-00-810-805-A.  FOUND NLG STRUT UNDERSERVICED.  SERVICED NLG STRUT IAW AMM 32-20-01.  PERFORMED LG RETRACTION IAW AMM 32-30-00.  NO DEFECTS NOTED.
